Each Junior Strength TYLENOL® Soft-Chews Chewable Tablet contains 160 mg acetaminophen in a grape or fruit-flavored chewable tablet.
Acetaminophen is a clinically proven analgesic/antipyretic. Acetaminophen produces analgesia by elevation of the pain threshold and antipyresis through action on the hypothalamic heat-regulating center. Acetaminophen is equal to aspirin in analgesic and antipyretic effectiveness and it is unlikely to produce many of the side effects associated with aspirin and aspirin-containing products.
Junior Strength TYLENOL® Soft-Chews Chewable Tablets : For the temporary relief of minor aches and pains associated with: a cold, flu, headache, muscle aches, sprains, overexertion. For the reduction of fever.
Junior Strength Tylenol® Soft-Chews Chewable Tablets contain more medicine than Children's Tylenol® Soft-Chews Chewable Tablets.
Chew tablets before swallowing. If possible, use weight to dose; otherwise use age. All dosages may be repeated every 4 hours, if needed. Do not use more than 5 times a day. Under 6 years (under 48 lbs), consult a physician. Junior Strength TYLENOL® Soft-Chews Chewable Tablets: 6-8 years (48-59 lbs): 2 tablets; 9-10 years (60-71 lbs): 2 1 / 2 tablets; 11 years (72-95 lbs): 3 tablets; 12 years (96 lbs and over): 4 tablets.
If a rare sensitivity reaction occurs, the drug should be discontinued.
Do Not Use:
Stop Using This Product and Ask a Doctor If:
Do not exceed recommended dose. Taking more than the recommended dose (overdose) may not provide more relief and could cause serious health problems. Keep this and all drugs out of the reach of children. In case of accidental overdose, contact a physician or poison control center immediately. Prompt medical attention is critical even if you do not notice any signs or symptoms.
NOTE: In addition to the above: Phenylketonurics: grape soft-chew contains phenylalanine 10 mg per tablet, fruit soft-chew contains phenylalanine 12 mg per tablet. Do not use if carton is opened or if blister unit is broken.
Acetaminophen in massive overdosage may cause hepatic toxicity in some patients. In adults and adolescents (>/= 12 years of age), hepatic toxicity may occur following ingestion of greater than 7.5 to 10 grams over a period of 8 hours or less. Fatalities are infrequent (less than 3-4% of untreated cases) and have rarely been reported with overdoses of less than 15 grams. In children (< 12 years of age), an acute overdosage of less than 150 mg/kg has not been associated with hepatic toxicity. Early symptoms following a potentially hepatotoxic overdose may include: nausea, vomiting, diaphoresis and general malaise. Clinical and laboratory evidence of hepatic toxicity may not be apparent until 48 to 72 hours postingestion. In adults and adolescents, any individual presenting with an unknown amount of acetaminophen ingested or with a questionable or unreliable history about the time of ingestion should have a plasma acetaminophen level drawn and be treated with N- acetylcysteine. For full prescribing information, refer to the N- acetylcysteine package insert. Do not await the results of assays for acetaminophen levels before initiating treatment with N- acetylcysteine. The following additional procedures are recommended: Promptly initiate gastric decontamination of the stomach. A plasma acetaminophen assay should be obtained as early as possible, but no sooner than four hours following ingestion. If an acetaminophen extended release product is involved, it may be appropriate to obtain an additional plasma acetaminophen level 4-6 hours following the initial acetaminophen level. If either acetaminophen level plots above the treatment line on the acetaminophen overdose nomogram, N- acetylcysteine treatment should be continued for a full course of therapy. Liver function studies should be obtained initially and repeated at 24-hour intervals.
Serious toxicity or fatalities have been extremely infrequent following an acute acetaminophen overdose in young children, possibly because of differences in the way they metabolize acetaminophen. In children, the maximum potential amount ingested can be more easily estimated. If more than 150 mg/kg or an unknown amount was ingested, obtain a plasma acetaminophen level as soon as possible, but no sooner than 4 hours following ingestion. If an acetaminophen extended release product is involved, it may be appropriate to obtain an additional plasma acetaminophen level 4-6 hours following the initial acetaminophen level. If either acetaminophen level plots above the treatment line on the acetaminophen overdose nomogram, N- acetylcysteine treatment should be initiated and continued for a full course of therapy. If an assay cannot be obtained and the estimated acetaminophen ingestion exceeds 150 mg/kg, dosing with N- acetylcysteine should be initiated and continued for a full course of therapy.
For additional emergency information, call your regional poison center or call the Rocky Mountain Poison Center toll-free, (1-800-525-6115).
Junior Strength TYLENOL® Fruit-Flavored Soft-Chews Chewable Tablets: Aspartame, Cellulose, Citric Acid, D&C Red #7, Flavors, Magnesium Stearate, Mannitol. May contain Ethylcellulose or Cellulose Acetate and Povidone.
Junior Strength TYLENOL® Grape-Flavored Soft-Chews Chewable Tablets: Aspartame, Cellulose, Citric Acid, D&C Red #7, D&C Red #30, FD&C Blue #1, Flavors, Magnesium Stearate, Mannitol. May contain Ethylcellulose or Cellulose Acetate and Povidone.
Soft-Chews Chewable Tablets (purple-colored grape or pink-colored fruit, imprinted "TYLENOL 160") Package of 24. All packages are safety sealed and use child resistant blister packaging. Fruit: Store at room temperature. Avoid excessive heat: 40°C (104°F); grape: Store at room temperature. Avoid excessive heat: 40°C (104°F). Keep product away from direct light.